I am a 26 year old female living in Zürich.
I have been having this problem for the past 4 days, that my feet and hands itches..Its so intense at night, especially around midnight it became worse and i used to get up of itching and burning sensation.I go to the bath, keep my feet in the cold water and i feel better for a while(i may be able to sleep again for an hour or so) before it starts to itch again. same applies for the hands. I been to a pharmacy and got a HydroCortisol cream(sanadermil) to apply 3 times a day and there is no difference. There is nothing visible on the skin after all these severe scratches, no rashes, no redskin, it looks perfectly normal. During the day time unless i try to get some sleep there is no itching sensation. I am worrying whats wrong with me. Could it a symptom or just some vitamin B supplements be able to correct it? Since there is no rashes, no marks i dont understand if its a dermatological condition. I want to have a relief from this tormenting. I would be grateful for your valuable suggestion.
Severe itching on hands and feet can be due to contact dermatitis, fungal infections, scabies or sometimes parasthesia are interpreted by the patient as itching sensations. They are common in alcoholics and metabolic disorders like diabetes, hypothyroidism, and hypoparathyroidismThey can also be due to peripheral vascular disease, vitamin B12 deficiency or malnutrition.
Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the tingling is gone or not. If the symptoms persist then please get an evaluation done from a dermatologist and get scabies and other possibilities mentioned above ruled out.
I hope it helps. Take care and regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.